# SDR DALA13029193216

- Difficulty date: June 15, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N316US
- Make and model: Airbus A320-211
- Aircraft serial: 192
- Aircraft time: 67,893 hours, 30,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SPLICE IN BULK CARGO COMPARTMENT AT STR 30L AND AT LEVEL FR 67.  REPLACED SPLICE LOCATED IN BULK CARGO COMPARTMENT AT STR 30L AND AT LEVEL FR 67 IAW SRM 51-72-11 AND DWG  D53480009.
